Hi all, Hoping someone will have some knowledge about my conundrum: I went to my doctor's office this morning to pick up requisition forms for blood work - the admin person couldn't find all the req forms so suggested I speak with the nurse, perhaps she could help. The nurse looks at me and says - "You don't look well" - I tell her I've lost 8 pounds this month as I sat shivering under my multiple layers - she says "I'm going to have a doctor see you". The doctor on call asks some questions, I tell him my appetite and libido have totally disappeared this month - I tell him my post exertional malaise has gotten worse in the last 2 weeks, the farthest I've walked is 10 minutes. He listens to my heart and says he wants me to do a treadmill stress test. I told him that would mess me up for weeks and weeks. He said they could give me medication that increases my heart rate without me having to move. So my question is - if I take this medication that increase my heart rate for their stress test, will I not have post exertional malaise? Thanks.